Parinya CHALERMSOOK


Two Lower Bounds for Shortest Double-Base Number System
Parinya CHALERMSOOK Hiroshi IMAI Vorapong SUPPAKITPAISARN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/06/01
Vol. E98-A  No. 6  pp. 1310-1312
Type of Manuscript:  LETTER
Category: Algorithms and Data Structures
Keyword: 
analysis of algorithmsnumber representationelliptic curve cryptographydouble-base number systemdouble-base chain
 Summary | Full Text:PDF